RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 18, Issue 1  


Formulas for eigen-functions and eigen-measures associated with Markov process
A. D. Wentzell
3
Absolute continuity of measures corresponding to homogeneous Gaussian fields
A. V. Skorokhod, M. I. Yadrenko
30
Diffusion approximation of non-Markov random walks on differentiable manifolds
G. M. Sobko
44
Some estimates in the theory of stochastic integral
N. V. Krylov
56
Some general questions of the theory of probability measures in linear spaces.
D. Kh. Mushtari
66
Asymptotical behaviour of some statistical estimators. II. Limiting theorems for the a posteriory density and Bayesian estimators
I. A. Ibragimov, R. Z. Khas'minskii
78
The evaluation of statistical characteristics of long waveguides in two-modes model
T. V. Selezneva, V. N. Tutubalin
94
On strengthening of Lyapunov type estimates (the case when summands distributions are close to the normal one)
S. V. Nagaev, V. I. Rotar'
109
Random mappings with bounded height
V. N. Sachkov
122
Convergence of Point Complexes in $Z^n $ to Poisson Processes
R. Hafner
133

Short Communications
О регулярности условных вероятностей для случайных процессов
N. V. Krylov
151
On canonical representations for stochastic processes of multiplicities one and two
T. N. Siraya
155
Boundary behaviour of conditional diffusion processes
Yu. I. Kifer
160
On the joint distribution of random variables connected with fluctuations of a stable process
V. B. Nevzorov
164
A probabilistic representation of the solution of the directional derivative problem
A. P. Korostelev
172
On ergodicity of Gaussian homogeneous random fields on homogeneous spaces
A. A. Tempel'man
177
On the rate of convergence to the normal law equivalent to the existence of the second moment
V. A. Egorov
180
On infinitesimal algebra for random sequences
R. S. Ismagilov
186
On sums of random vectors
A. V. Prokhorov
193
On asymptotic behaviour of the degrees of vertices in a random graph
G. I. Ivchenko
195
On property of “waiting process”
V. A. Labkovskii
203
Experiment design for comparison of two normal population parameters
I. N. Volodin
206
On estimation of the rate of convergence in a limit theorem with a stable limit law
K. I. Satybaldina
211

New Books
New Books
T. B. Yarina
213
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019